# SDR REXA2020012830098

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BA6903000243
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR FLOOR TRACK PN: 500171 OF CARGO RETRIEVAL SYSTEM SIDE GUIDE AT FWD BAGGAGE BAY (C1)                                
"TRACK OF CARGO RETRIEVAL SYSTEM SIDE GUIDE WAS REPLACED FOR A NEW ONEPER CRJ900 AMM 25-51-02                                              
"
